# SDR UIEA2018051800912

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,224 hours, 16,392 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE APU WAS STARTING, THE RT FED WINDOW HEAT CAUTION MESSAGE APPEARED. COMPLIED WITH FIM 30-41 FAULT TREE 804, NO FAULTS FOUND, OPS NORMAL.
